liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Nonadmissible convergence in symmetric spaces
Linköping University, Department of Science and Technology, Communications and Transport Systems. Linköping University, Faculty of Science & Engineering.ORCID iD: 0000-0002-3324-2298
1996 (English)In: Journal für die Reine und Angewandte Mathematik, ISSN 0075-4102, E-ISSN 1435-5345, Vol. 472, 53-68 p.Article in journal (Refereed) Published
Resource type
Text
Place, publisher, year, edition, pages
1996. Vol. 472, 53-68 p.
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-126995DOI: 10.1515/crll.1996.472.53OAI: oai:DiVA.org:liu-126995DiVA: diva2:918528
Available from: 2016-04-11 Created: 2016-04-11 Last updated: 2016-04-26

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Svensson, Olof
By organisation
Communications and Transport SystemsFaculty of Science & Engineering
In the same journal
Journal für die Reine und Angewandte Mathematik
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 94 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf